# SDR A6WA20121008437

- Difficulty date: September 26, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Hydraulic Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD O/B ACCUMULATOR BRACKET IS CRACKED IN THE NOSE HYD COMPARTMENT.  REMOVED & REPLACED BRACKET P/N 601R-75250-557 IAW CRJ 200 SRM 51-42-06, 51-42-21.
